# SDR AALA202203215327

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737*
- Aircraft serial: 31093
- Aircraft time: 34,991 hours, 14,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60761
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR WAS DIFFICULT TO OPEN UPON ARRIVAL. REPLACED GUST LOCK GUIDE PIN PER AMM 52-11-21.
